Parametric identification of Cauchy problem for one fractional differential equation

Abstract


The method for parametric identification of Cauchy problem for a fractional differential equation with fractional differential operator of α ∈ (0, 1) degree according to instantaneous values of experimental observations is suggested. The method is based on computation of mean-square estimations for coefficients of linear parametric discrete model of approximation function. Numerically-analytical investigations have been done, the results let us conclude about high efficiency of the method.

About the authors

Anna S Ovsienko

Samara State Technical University

Email: sanabella@yandex.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Kilbas A. A., Srivastava H. M., Trujillo J. J. Theory and Applications of Fractional Differential Equations / North-Holland Mathematics Studies. Vol. 204 / ed. J. van Mill. Amsterdam: Elsevier, 2006. 523 pp.
  2. Огородников Е. Н. Некоторые аспекты теории начальных задач для дифференциальных уравнений с производными Римана-Лиувилля // Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2010. № 5(21). С. 10-23.
  3. Огородников Е. Н., Яшагин Н. С. Некоторые специальные функции в решении задачи Коши для одного дробного осцилляционного уравнения // Вестн. Сам. гос. техн. унта. Сер. Физ.-мат. науки, 2009. № 1(18). С. 276-279.
  4. Джрбашян М. М. Интегральные преобразования и представления функций в комплексной области. М.: Наука, 1966. 672 с.
  5. Овсиенко А. С., Зотеев В. Е. Параметрическая идентификация дробных осцилляторов на основе разностных уравнений / В сб.: Труды шестой Всероссийской научной конференции с международным участием (1-4 июня 2009 г.). Часть 4: Информационные технологии в математическом моделировании / Матем. моделирование и краев. Задачи. Самара: СамГТУ, 2009. С. 61-69.
  6. Зотеев В. Е. Параметрическая идентификация диссипативных механических систем на основе разностных уравнений / ред. В. П. Радченко. М.: Машиностроение-1, 2009. 344 с.

Statistics

Views

Abstract - 18

PDF (Russian) - 7

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies